# SDR HALA2022011100010

- Difficulty date: January 10, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 7,332 hours, 1,602 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND BOTTOM TAIL AREA FUSELAGE SKIN DAMAGE AND AFT GALLEY DRAIN MAST DAMAGE. DAMAGE AREA: FRAME 61-70, STRINGER 42LH - 40 RH. 176" LONG 22" WIDE // REPAIRED DAMAGE TO BOTTOM TAIL AREA AT FRAME 61-70 STRINGER 42LH-40RH AS PER AIRBUS WOTD: M-308924-EMBOD 12/30/21 MECH 2590 INSP 12559
